MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX BLUE LINE ENDOTRACHEAL CUFFED TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF PRODUCT CODE: JOH

SMITHS MEDICAL ASD, INC. PORTEX BLUE LINE ENDOTRACHEAL CUFFED TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF PRODUCT CODE: JOH
Model Number 670190
Medical Device Problem Codes Inflation Problem (1310); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report source: france.
 
Event or Problem Description
Information was received that a smiths medical portex blue line endotracheal cuffed tube did not inflate correctly.No adverse patient effects were reported.

Brand Name
PORTEX BLUE LINE ENDOTRACHEAL CUFFED TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF PRODUCT CODE: JOH
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key9927178
Report Number3012307300-2020-02908
Device Sequence Number2817417
Product Code JOH
UDI-Device Identifier15021312006094
UDI-Public15021312006094
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/02/2024
Device Model Number670190
Device Catalogue Number100/150/065
Device Lot Number19090265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date04/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1